리네졸리드 복용 후 발생한 시신경병증
Optic Neuropathy after Taking Linezolid
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
목적: 광범위약제내성전 결핵 치료로 리네졸리드를 복용한 환자에서 발생한 시신경병증 1예를 보고하고자 한다. 증례요약: 다른 기저질환이 없던 61세 남자 환자로 1주일 전부터 서서히 감소한 시력을 주소로 내원하였다. 6개월 전 광범위약제내성 전 결핵으로 진단받아 타 병원에서 결핵약을 복용하였다. 독성시신경병증을 유발하는 대표적인 약제인 에탐부톨은 처음부터 내성이 있어 복용하지 않았고, 리네졸리드를 포함한 결핵 약물을 지속적으로 복용하였다. 내원 당시 환자의 최대교정시력은 양안 20/400으로 측정되었다. 이시하라색각검사에서 양안 심한 색각 이상 소견을 보였다. 상대 구심동공운동장애는 없었고 안저검사상 양안 시신경유두에 경도의 충혈 소견을 보였고, 시야검사상 양측 모두 중심 시야 결손 소견을 보였다. 리네졸리드에 의한 시신경병증으로 의심되어 약물을 즉시 중단하였고, 한 달 이후 환자의 최대교정시력은 양안 20/20으로 회복되었고, 3개월째는 시야 및 색각도 정상으로 회복되었다. 결론: 리네졸리드는 넓은 스펙트럼을 가지는 항생제로써 광범위내성결핵 치료에도 유용하게 사용되는 약이다. 하지만 장기간 사용 시 시신경병증을 유발할 가능성이 있으므로 국내에서 유병률이 높은 내성 결핵환자들에서 리네졸리드를 장기간 사용 시 항상 시신경병증의 가능성을 염두하여야 한다. 시신경병증이 의심되면 신속한 약제의 중단이 필요하며 가역적인 임상 변화를 기대해 볼 수 있다.
Abstract
Purpose: We report a case of optic neuropathy in a patient who was treated with pre-extensively drug-resistant tuberculosis (pre-XDR TB) treatment with linezolid. Case summary: A 61-year-old male patient with no other underlying disease was diagnosed with pre-XDR Tb 6 months before and took the TB drug at another hospital. Ethambolol was not prescribed because it was resistant from the beginning of TB treatment. Threrefore, linezolid was included for treatment of pre-XDR TB. The patient’s best corrected visual acuity was 20/400 in both eyes at the time of outpatient visit. In Ishihara color vision test, both eyes showed complete color blindness. There was no detectable relative afferent pupillary defect, and fundus examination showed hyperemic optic discs and visual field examination showed both central visual field defects. Linezolid induced optic neuropathy was suspected, the drug was discontinued. After one month, the patient's best corrected visual acuity recovered to 20/20 in both eyes, and visual field and color vision returned to normal at 3 months. Conclusions: Linezolid is a broad spectrum antibiotic and is a useful drug for the treatment of broad-spectrum tuberculosis. However, since long-term use may cause optic neuropathy, the possibility of optic neuropathy should always be considered. If optic neuropathy is suspected, prompt drug withdrawal is required and reversible clinical changes can be expected.
참고문헌 (15)
- Thompson MJ, "Ocular tuberculosis", Arch Ophthalmol, 123, pp.844~849 (2005)
- 윤요셉, "복막결핵 환자에서 발생한 합병증을 유발한 홍채낭종의 자발적 회복 1예", 대한안과학회지, 59(5), pp.491~495 (2018), 대한안과학회
- Mok JH, "Updates of tuberculosis diagnosis and treatment", J Korean Soc Health-Syst Pharm, 33, pp.101~110 (2016)
- Pilania RK, "Linezolid-induced mitochondrial toxicity presenting as retinal nerve fiber layer microcysts and optic and peripheral neuropathy in a patient with chronic granulomatous disease", Retin Cases Brief Rep, (7) (2018)[DOI]
- Lee M, "Linezolid for treatment of chronic extensively drug-resistant tuberculosis", N Engl J Med, 367, pp.1508~1518 (2012)
- 윤상원, "폐결핵 치료의 최신지견", 대한의사협회지, 62(1), pp.25~36 (2019), 대한의사협회[DOI]
- 강영애, "다제내성 결핵의 진단과 치료", 대한의사협회지, 57(1), pp.27~33 (2014), 대한의사협회[DOI]
- Garrabou G, "Influence of mitochondrial genetics on the mitochondrial toxicity of linezolid in blood cells and skin nerve fibers", Antimicrob Agents Chemother, 61, pp.e00542~00517 (2017)
- De Vriese AS, "Linezolid-induced inhibition of mitochondrial protein synthesis", Clin Infect Dis, 42, pp.1111~1117 (2006)
- 박수진, "클로르페나피르 음독 후 발생한 독성 시신경병증 1예", 대한안과학회지, 59(11), pp.1097~1102 (2018), 대한안과학회
- Wang L, "Varicosities of intraretinal ganglion cell axons in human and nonhuman primates", Invest Ophthalmol Vis Sci, 44, pp.2~9 (2003)
- Perry CM, "Linezolid : a review of its use in the management of serious gram-positive infections", Drugs, 61, pp.525~551 (2001)
- Ishii N, "Linezolid-induced optic neuropathy with a rare pathological change in the inner retina", Int Ophthalmol, 36, pp.761~766 (2016)
- Rho JP, "Linezolid-associated peripheral neuropathy", Mayo Clin Proc, 79, pp.927~930 (2004)
- Park DH, "Linezolid induced retinopathy", Doc Opthalmol, 131, pp.237~244 (2015)
